# SDR AALA202108092527

- Difficulty date: August 3, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TEMPORARY REPAIR IN PRESSURE DECK SKIN AT STA 663 BETWEEN RBL 40 AND RBL 45, MEASURING L=26.0 IN, W=14.0 IN, D=0.05 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 57-10-10-2R-3.
